# SDR ERYR20150304

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: General aviation
- Aircraft: N88CA
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK282
- Aircraft time: 7,874 hours, 6,813 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 45AS61023143
- Part serial: 034
- Condition: Worn
- Location: Zone 300
- Part time: 1,200 hours, 1,034 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

CUSTOMER EXPERIENCES INTERMITTENT PITCH TRIM/AUTOPILOT DISCONNECT ISSUE.  CHECKED PITCH TRIM ACTUATOR BY PUSHING UP AND DOWN ON HORIZONTAL STABILIZER L/E.  FELT AND HEARD A NOISE AND NOTICED THE JACK NUT HAS PLAY/MOVEMENT IN JACKSCREW ASSY BASE.
